kozza90277 11/12/17
Last reply 5 months ago
What is your JCV titer level, mine is3.8

Been on Tysabri for about 9 years
Spent the first 8 in the range 0.9 to 1.35
Then this year, 1.35 to 1.8 to 2.5 to now 3.8

Now been taken off Tysabri and will be switching to Fingolimod,
would love to hear your comments

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


nutshell88
6 months ago

All I could say is you did the right thing by stopping tysabri now.
I was told to take tysabri on 2011 but I never.
JCV was negative back then.


londonlad
6 months ago

@kozza90277
I am taking Tysabri and on infusion number 9. may i ask how you have done, since taking the medication? have you been fairly stable?

have you discussed some of the newer DMTs that are coming out, or have recently been approved. Cladribine or ocrevus? Perhaps you could bridge onto one of these from Gilenya down the road.

Best of luck


kozza90277
6 months ago

London_Lad and Nutshell
Thanks for the comments, they want me on Gilenya for a year and them will consider Lemtrada for me.


gates1989
6 months ago

Hi @kozza90277, I was on Tysabri for almost 4 years, I was JC + from the start but I was so poorly I wouldve tried anything! Well I don’t know about you but Tysabri gave me the best years of my life! I lived like there was nothing wrong with me! Then my Jc levels got to high and my neuro wanted to take me off, I didn’t want to come off, to me, standard of living is more important than length of life (that’s just me!)
So they put me on fingolimod and it didn’t work, BUT I know it works very well for a lot of people. They’ve now put me on Lemtrada and i had my first round in January, and so far, I’ve got better and better! So every cloud in my case! Good luck, I am sure you’ll do great! X


strongerlip
5 months ago

I’ve been on Tysabri for about 4 years now – I fluctuate between JCV+ and – depending on what the titre cut off is. My titre is still pretty low, but I’m terrified of it getting too high. Like @gates19189, I’ve had an amazing standard of life thanks to Tysabri and I don’t want to let that go!

Post Comment

You must be logged in to reply to this topic.